MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device incontinence mechanical/hydraulic

BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device incontinence mechanical/hydraulic
Model Number 72404127
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) experienced a hydrocele.As a result, the pump was repositioned in other side.No further patient complications were reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 72404131.Serial number: n/a.Batch/lot number: 1100857613.Model/catalog description: belt cuff fgs 4.5 cm iz.Unique identifier (udi) # (b)(4).Model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 1100410214.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) # (b)(4).

Brand Name
AMS 800 Artificial Urinary Sphincter
Common Device Name
Device incontinence mechanical/hydraulic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50093864
Report Number2124215-2026-41132
Device Sequence Number16071982
Product Code EZY
UDI-Device Identifier00878953003078
UDI-Public(01)00878953003078(17)280209(10)1100895956
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404127
Device Catalogue Number72404127
Device Lot Number1100895956
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Supplement Date Received by Manufacturer08/19/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date09/09/2026
Date Device Manufactured02/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexUnknown